The Cause Of Abdominal Pain Suddenly Wrapped Around?

Illustration of The Cause Of Abdominal Pain Suddenly Wrapped Around?
Illustration: The Cause Of Abdominal Pain Suddenly Wrapped Around? i.dailymail.co.uk

I am a 24-year-old ayni I want to ask again I have a stomach ache wrapped around then “stop then I’ll wrap around again I went to the doctor I was given a PRIMADEX drug. Can I use it for my breastfeeding mother?

1 Answer:

Hi Rhesy,

Thank you for asking HealthReplies.com.

Twisted abdominal pain can be caused by many factors. If the doctor prescribes you Primadex, which contains Cotrimoxazole, it is likely that he suspects that the abdominal pain you are experiencing is related to a bacterial infection. Some types of bacterial infections can indeed cause abdominal pain, for example salmonella (which often causes typhus), urinary tract infections, inflammation of the intestine, and so on. Not only stomach pain, this infection often also causes sufferers to experience fever, nausea, vomiting, bowel obstruction, or various other complaints.

Not only infections, abdominal pain can also occur due to viral infections, worm infections, dyspepsia (increased stomach acid), appendicitis, bladder stones, pre menstrual syndrome, endometriosis, and so on.

Need to be clarified beforehand, when checking with a doctor, did you tell your doctor about your condition that is breastfeeding? How old is your baby now?

In relation to giving to pregnant and lactating women, Cotrimoxazole belongs to category D, which means it has been shown to cause negative side effects for the fetus or the baby being breastfed. Therefore, giving it to pregnant and nursing women is very limited, only if the potential benefits are far greater than the possible side effects it produces.

Therefore, the answer to your question depends. If before prescribing medication the doctor already knows the condition of you who have been breastfeeding, or if your baby's age is large so the frequency of breastfeeding is very rare, the possibility of taking this drug is safe to do. However, if you do not mention the condition of you who are breastfeeding, or if your baby is still breastfeeding often enough, we suggest that you reconsider this matter with your doctor or internist who is examining you.

In the meantime, to help ease abdominal pain, you can first compress your aching stomach with warm water. Drink plenty of warm water, reduce the consumption of foods that are prone to cause abdominal pain to gain weight, for example spicy, oily, gassing, and excessive fatty foods. Do not forget, multiply rest so that the pain does not worsen.

Hope this helps ...

: by

Related Question

Blurred Eyes After Using Eye Drops Containing Antibiotics?

Blurred Eyes After Using Eye Drops Containing Antibiotics?

(1 year ago)

I have right eye irritation, after I check I was given eye drops reco, use for 2 days after checking, 2 drops 3x a day. Why is my eye always blurry when I see light? before experie...

Dizziness And Rocking After Taking Medication?

Dizziness And Rocking After Taking Medication?

(1 year ago)

, I want to ask. I am 22 years old. I was diagnosed by a neurologist that I had a pinched nerve. Yesterday when I saw the doctor, my position was 100/70. Then after I was given the...

Vomiting Accompanied By A Limp Body After Being Treated For Typhus?

Vomiting Accompanied By A Limp Body After Being Treated For Typhus?

(1 year ago)

Good evening, I want to ask, my parents were treated at a public hospital yesterday due to typhoid, but after being allowed to go home by the doctor, when I got home, my parents vo...

Leave a Reply

Your email address will not be published. Required fields are marked *